# SDR 98ZZZX647

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87949
- Make and model: Cvac 24017
- Aircraft serial: 202
- Engine: Pwa CA3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327626
- Condition: Cracked
- Location: Nr 11 Cylinder
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, LEFT ENGINE BACKFIRED, LOSS OF 30 TPSI, THEN RETURNED TO NORMAL.  REURNED TO AIRPORT UNEVENTFULLY.  FOUND NR 11 CYLINDER CRACKED AROUND EXHAUST VALVE.  REPLACED CYLINDER AND AIRCRAFT RETURNED TO SERVICE.
